# SDR ASAA2023010961446

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,239 hours, 17,179 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Fan
- Part number: 6426512001
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WX RADAR BLOWER FAN INOP. GROUNDED - YES. REPLACED WEATHER RADAR R/T BLOWER FAN IAW B737-800 AMM 34-43-51/401.
